View : 20 Download: 0

Anti-symplectic involutions on non-Kahler symplectic 4-manifolds

Title
Anti-symplectic involutions on non-Kahler symplectic 4-manifolds
Authors
Cho, Yong SeungHong, Yoon Hi
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2007
Journal Title
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
0304-9914JCR Link
Citation
vol. 44, no. 4, pp. 757 - 766
Keywords
non-Kahler symplectic 4-manifoldanti-symplectic involutionDolgachev surfacequotient manifold
Publisher
KOREAN MATHEMATICAL SOCIETY
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
In this note we construct an anti-symplectic involution on the non-Kahler, symplectic 4-manifold which is constructed by Thurston and show that the quotient of the Thurston's 4-manifold is not symplectic. Also we construct a non-Kiihler, symplectic 4-manifold using the Comph's symplectic sum method and an anti-symplectic involution on the non-Kiihler, symplectic 4-manifold.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE